CSpace

Browse/Search Results:  1-10 of 85 Help

Selected(0)Clear Items/Page:    Sort:
A proportional odds model of human mobility and migration patterns 期刊论文
INTERNATIONAL JOURNAL OF GEOGRAPHICAL INFORMATION SCIENCE, 2019, 卷号: 33, 期号: 1, 页码: 81-98
Authors:  Ma, Ting;  Zhu, Rong;  Wang, Jianghao;  Zhao, Na;  Pei, Tao;  Du, Yunyan;  Zhou, Chenghu;  Chen, Jie
Favorite  |  View/Download:4/0  |  Submit date:2019/03/05
Human mobility and migration  the proportion odds  migration probability  probability-based modelling  
ADDITIVE MEAN RESIDUAL LIFE MODEL WITH LATENT VARIABLES UNDER RIGHT CENSORING 期刊论文
STATISTICA SINICA, 2019, 卷号: 29, 期号: 1, 页码: 47-66
Authors:  He, Haijin;  Pan, Deng;  Song, Xinyuan;  Sun, Liuquan
Favorite  |  View/Download:3/0  |  Submit date:2019/03/05
Borrow-strength estimation  corrected estimating equations  distribution-free factor analysis  latent variables  mean residual life function  model checking  
Partial-Skew-Orthogonal Polynomials and Related Integrable Lattices with Pfaffian Tau-Functions 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2018, 卷号: 364, 期号: 3, 页码: 1069-1119
Authors:  Chang, Xiang-Ke;  He, Yi;  Hu, Xing-Biao;  Li, Shi-Hao
Favorite  |  View/Download:4/0  |  Submit date:2019/03/05
Analysis of censored data under heteroscedastic transformation regression models with unknown transformation function 期刊论文
CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, 2018, 卷号: 46, 期号: 2, 页码: 233-245
Authors:  Wang, Qihua;  Wang, Xuan
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Censored data  heteroscedasticity  transformation regression model  
Continuous minimizer of eigenvalues for eigenvalue problem with equimeasurable weights 期刊论文
Boundary Value Problems, 2018, 卷号: 2018, 期号: 1
Authors:  Wen,Zhiyuan;  Zhou,Lijuan
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Distribution function  Equimeasurable  Eigenvalue  Rearrangement  
The nonparametric quantile estimation for length-biased and right-censored data 期刊论文
STATISTICS & PROBABILITY LETTERS, 2018, 卷号: 134, 页码: 150-158
Authors:  Shi, Jianhua;  Ma, Huijuan;  Zhou, Yong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Length-biased data  Right-censored data  Quantile estimation  Bahadur representation  
The distribution of stars around the Milky Way's central black hole I. Deep star counts 期刊论文
ASTRONOMY & ASTROPHYSICS, 2018, 卷号: 609, 页码: 18
Authors:  Gallego-Cano, E.;  Schodel, R.;  Dong, H.;  Nogueras-Lara, F.;  Gallego-Calvente, A. T.;  Amaro-Seoane, P.;  Baumgardt, H.
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
galaxies: structure  Galaxy: center  Galaxy: structure  infrared: stars  
STOCHASTIC CONVERGENCE OF A NONCONFORMING FINITE ELEMENT METHOD FOR THE THIN PLATE SPLINE SMOOTHER FOR OBSERVATIONAL DATA 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2018, 卷号: 56, 期号: 2, 页码: 635-659
Authors:  Chen, Zhiming;  Tuo, Rui;  Zhang, Wenlong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
thin plate spline  Morley element  stochastic convergence  optimal parameter choice  
Non-parametric quantile estimate for length-biased and right-censored data with competing risks 期刊论文
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 2018, 卷号: 47, 期号: 10, 页码: 2407-2424
Authors:  Zhang, Feipeng;  Zhou, Yong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Competing risks  Cumulative incidence function  Length-biased and right-censored data  Quantile  
A sparse enhanced indexation model with chance and cardinality constraints 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2018, 卷号: 70, 期号: 1, 页码: 5-25
Authors:  Xu, Fengmin;  Wang, Meihua;  Dai, Yu-Hong;  Xu, Dachuan
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Enhanced indexation  Chance constraint  Mixed integer programming  Distributionally robust approach